# SDR UPS805336

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Part number: 5654500
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, RT HORIZ STAB LEADING EDGE I/B SUPPORT ANGLE CRACKED.  REPLACED ANGLE PER SRM 51-1-20D.
